Ask an expert
Question

08 Oct 2009

Betablocker
Hi do you know of a condition that could cause a sudden shockreaction to cardicor 2.5 for right branch block. Bp 141/80 and pulse 53 instead of normal 120/66 and pulse 59. Also have a funny reaction to alzam and trepiline.
Answer 529 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Chantel, Its difficult for me to guess what may have caused the slight change in your BP and pulse. Should these reading not improve, I'd suggesting consulting your doctor. All the best!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19420 votes
Vote